# SDR UALA2010050401500

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 39,251 hours, 10,635 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS ON CONTINUOUSLY IN RT SIDE OF FIRST CLASS CABIN W- EMERGENCY LIGHT SWITCH IN ARMED POS.  BATTERY APPEARS TO BE SOURCE OF PROBLEM.  REPLACED BATTERY, CHECKS GOOD.
